# SDR CALA2024100700762

- Difficulty date: October 4, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N45956
- Make and model: Boeing 787-9
- Aircraft serial: 40918
- Aircraft time: 41,757 hours, 4,190 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SULFUR LIKE SMELL IN F/D AND CABIN JUST B4 PACK R CAUTION MSG HAVE FLT AND CABIN CREW COMPLETE SMOKE OR FUMES IN CABIN QUESTIONAIRE AND SEND TO TOMC. REF AMM 05-51-99 AND FIM 21-20-F5-72A-421A-A FOR REQUIRED INSPECTIONS.  CONTACT TOMC WITH FINDINGS. UNLOCKING FOR UPDATE SMELL DUE TO ACM RT FAIL, CREW COMPLETED SMOKE CHECKLIST AND STATED SMELL DISSIPATED WHEN ACM /PACK  OFF, WITH LEFT  PACK ON ONLY,  NORMAL OPS NO SMELL OR SMOKE DETECTED COMPLETED SMOKE AND SMELL INSP, REF AMM  05-51-99, NO SMOKE OR SULPHER SMELL DETECTED.
